# SDR DALA106476305

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 88,045 hours, 10,973 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, DOOR NR 5, CREW REST SHEAR BEAM MODIFICATION FOUND SHORT EDGE MARGIN ON BEAM.  REPAIRED IAW ERA 480405-14AD.
